Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Locally analytic $\mathrm {Ext}^1$ for $\operatorname {GL}_2(\mathbb {Q}_p)$ in de Rham non-trianguline case
HTML articles powered by AMS MathViewer

by Yiwen Ding PDF
Represent. Theory 26 (2022), 122-133 Request permission


We prove Breuil’s conjecture on locally analytic $\mathrm {Ext}^1$ for $\mathrm {GL}_2(\mathbb {Q}_p)$ in de Rham non-trianguline case.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 11S80, 11S37, 22E50
  • Retrieve articles in all journals with MSC (2020): 11S80, 11S37, 22E50
Additional Information
  • Yiwen Ding
  • Affiliation: Beijing International Center for Mathematical Research, Peking University, No.5 Yiheyuan Road Haidian District, Beijing 100871, People’s Republic of China
  • MR Author ID: 984199
  • Email:
  • Received by editor(s): June 30, 2021
  • Received by editor(s) in revised form: July 18, 2021, and August 8, 2021
  • Published electronically: March 8, 2022
  • Additional Notes: The work was supported by the NSFC Grant No. 8200905010 and No. 8200800065.
  • © Copyright 2022 American Mathematical Society
  • Journal: Represent. Theory 26 (2022), 122-133
  • MSC (2020): Primary 11S80, 11S37, 22E50
  • DOI:
  • MathSciNet review: 4390997